Hi i am a 22 year old guy weigh about 95kg and 1.85m tall.on friday i had a crushing pain in the center of my chest that lasted a few minutes and since then i get sharp pains on my upper left side of my ...
I crushed a vertabrea in my back about 10 years ago and have been in lots of pain since then.I think I also crushed a nerve in it also,as when I walk,stand or sit too long get burning throbbing pain ...
chronic left leg pain since age 7. Sudden onset, never a warning. No redness, no swelling. Feels as though my entire left leg is in a vice and someone is tightening/crushing it. Another way to describe ...
My mother is 60 Years old , it had brain blood clot before 2 years she can t talk , and she can walk with help . Sometimes it refuse to take her medication. My question is , Can I crash some of her medication like Aspirin protect 100 or DEPAKINE...
I have experianced transient crushing pain in epigastric area radiating to right scapula.pain had subsided after 20 to 30 minutes I have a hx of cholicystectomy and Graves disease. My regular medications ...
is it bad to crush advil once in a while and put it in yogurt if can't swallow pills ?
Hello! Thank you for asking on HCM! Regarding your concern about Advil: you can use it once in a while like that, no problem. Greetings!
is it ok to crush advil and put It in yogurt ? is It bad to do that once in a while ? can it harm you ? I have a hard time swallowing pills
Yes you can do it like the way you mentioned. So no need to worry much for this.
Please hit thanks.
I've had some mild cramping left ab side since yesterday. Have a 99.2 fever, hurt to lay on L side. Was Nauseous, had diarrhea this a.m., feel tired, bloated
Your symptoms are indicative for stomach bug. I advise to take :
- more water with OTC ORS
- tasectan/pepto bismol for diarrhea
- simethicone for bloating
- vit.C supplementation for feeling tired
- take mephenamic acid for the pain and fever
- have light meals
- have more soups, yogurt, curd, etc.
If no improvement within a week, should consult with your physician.
Wish fast recovery!